# SDR QEMY02022021

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Engine: Cfmint CFM567B26B1
- Engine time: 57,666 hours, 24,383 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 1558M31G07
- Part serial: GWN0LK0H
- Condition: Damaged
- Location: Compressor
- Part time: 24,200 hours, 9,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INCOMING INSPECTION A CFM56-7B ESN 874448 AS BEEN FOUND WITH DAMAGE TO THE HPC 1-2 SPOOL AT THE BORE AND DAMPER SLEEVE LOCATION. THE PART IS AN LLP AND HAS BEEN RETIRED FROM SERVICE EARLY. ENGINEERING BELIEVE THIS TO BE IN-SERVICE DAMAGE.
